# SDR ASAA201911051238

- Difficulty date: November 3, 2019
- Submitted: November 6, 2019
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 22,154 hours, 7,151 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER START RIGHT PACK LT ILLUMINATES ON RECALL AND EXTINGUISHES WITH MASTER CAUTION RESET. GROUNDED - YES. FOUND "TCV" FAULT ON #2 CONTROLLER. ACCOMPLISHED BITE PROCEDURE PER B737-900 FIM 21-61-TASK 801. CLEARED FAULT. OPS GOOD PER B737-900 AMM 21-61-00/501. CLEARS MEL 21-32B.
